Title

Method of sub-super solutions for fractional elliptic equations

RIS ID

129847

Publication Details

Fang, Y. & Tang, D. (2018). Method of sub-super solutions for fractional elliptic equations. Discrete and Continuous Dynamical Systems - Series B, 23 (8), 3153-3165.

Abstract

By applying the method of sub-super solutions, we obtain the existence of weak solutions to fractional Laplacian (Formula Presented) where f :Ω x R → R is a Caratheodory function. Let v be a Radon measure. Based on the existence result in (1), we derive the existence of weak solutions for the semilinear fractional elliptic equation with measure data (Formula Presented) Some results in [7] are extended. In addition, we generalize some results to systems of fractional Laplacian equations by constructing subsolutions and supersolutions.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.3934/dcdsb.2017212